Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 83, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 8, 2015, 3:12 AM CDT. It took effect at Oct 9, 2015, 3:03 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2015, 3:12 AM CDT (08:12 UTC)
- In effect from
- Oct 9, 2015, 3:03 AM CDT
- Expired
- Oct 9, 2015, 7:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
717 WHUS73 KMKX 080812 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 AM CDT THU OCT 8 2015 ...BRISK NORTHERLY WINDS ARRIVE LATE TONIGHT AND FRIDAY... .LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL TRACK ACROSS LAKE MICHIGAN THIS EVENING. BRISK NORTHERLY WINDS WILL ARRIVE IN THE WAKE OF THE LOW LATER TONIGHT AND CONTINUE THROUGH FRIDAY. LOOK FOR WAVES TO BUILD TO 4 TO 6 FEET BY FRIDAY MORNING...DIMINISHING BY FRIDAY EVENING AS WINDS SUBSIDE. LMZ646-081615- /O.NEW.KMKX.SC.Y.0083.151009T1000Z-151010T0300Z/ WIND POINT WI TO WINTHROP HARBOR IL- 312 AM CDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 10 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 10 PM CDT FRIDAY. * WINDS: INCREASING TO 15 TO 25 KNOTS LATE TONIGHT THROUGH FRIDAY...DIMINISHING FRIDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 5 FEET LATE TONIGHT AND 4 TO 6 FEET ON FRIDAY. WAVES DIMINISHING TO 3 TO 4 FEET BY MID EVENING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-081615- /O.NEW.KMKX.SC.Y.0083.151009T1200Z-151010T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 312 AM CDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY. * WINDS: INCREASING TO 15 TO 25 KNOTS BY SUNRISE FRIDAY...DIMINISHING FRIDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 4 FEET LATE TONIGHT AND 4 TO 6 FEET ON FRIDAY. WAVES DIMINISHING TO 3 TO 4 FEET FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-081615- /O.NEW.KMKX.SC.Y.0083.151009T1200Z-151009T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 312 AM CDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 4 PM CDT FRIDAY. * WINDS: INCREASING TO 15 TO 25 KNOTS BY SUNRISE FRIDAY...DIMINISHING FRIDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 4 FEET LATE TONIGHT AND 3 TO 5 FEET ON FRIDAY. WAVES DIMINISHING TO 3 TO 4 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
8 follow-up statements
800 WHUS73 KMKX 081445 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 AM CDT THU OCT 8 2015 ...BRISK NORTHERLY WINDS ARRIVE LATE TONIGHT AND FRIDAY... .LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL TRACK ACROSS LAKE MICHIGAN THIS EVENING. BRISK NORTHERLY WINDS WILL ARRIVE IN THE WAKE OF THE LOW LATER TONIGHT AND CONTINUE THROUGH FRIDAY. LOOK FOR WAVES TO BUILD TO 4 TO 6 FEET BY FRIDAY MORNING...DIMINISHING BY FRIDAY EVENING AS WINDS SUBSIDE. LMZ646-100300- /O.CON.KMKX.SC.Y.0083.151009T1000Z-151010T0300Z/ WIND POINT WI TO WINTHROP HARBOR IL- 945 AM CDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 10 PM CDT FRIDAY... * WINDS: INCREASING TO 15 TO 25 KNOTS LATE TONIGHT THROUGH FRIDAY...DIMINISHING FRIDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 5 FEET LATE TONIGHT AND 4 TO 6 FEET ON FRIDAY. WAVES DIMINISHING TO 3 TO 4 FEET BY MID EVENING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-100000- /O.CON.KMKX.SC.Y.0083.151009T1200Z-151010T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 945 AM CDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY... * WINDS: INCREASING TO 15 TO 25 KNOTS BY SUNRISE FRIDAY... DIMINISHING FRIDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 4 FEET LATE TONIGHT AND 4 TO 6 FEET ON FRIDAY. WAVES DIMINISHING TO 3 TO 4 FEET FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-092100- /O.CON.KMKX.SC.Y.0083.151009T1200Z-151009T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 945 AM CDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM CDT FRIDAY... * WINDS: INCREASING TO 15 TO 25 KNOTS BY SUNRISE FRIDAY... DIMINISHING FRIDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 4 FEET LATE TONIGHT AND 3 TO 5 FEET ON FRIDAY. WAVES DIMINISHING TO 3 TO 4 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
346 WHUS73 KMKX 081949 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 249 PM CDT THU OCT 8 2015 ...BRISK NORTHERLY WINDS ARRIVE LATE TONIGHT AND FRIDAY... .LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL TRACK ACROSS LAKE MICHIGAN THIS EVENING. BRISK NORTHERLY WINDS WILL ARRIVE IN THE WAKE OF THE LOW LATER TONIGHT AND CONTINUE THROUGH FRIDAY. LOOK FOR WAVES TO BUILD TO 4 TO 6 FEET BY FRIDAY MORNING...DIMINISHING BY FRIDAY EVENING AS WINDS SUBSIDE. LMZ646-090400- /O.CON.KMKX.SC.Y.0083.151009T1000Z-151010T0300Z/ WIND POINT WI TO WINTHROP HARBOR IL- 249 PM CDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 10 PM CDT FRIDAY... * WINDS: INCREASING TO 15 TO 25 KNOTS LATE TONIGHT THROUGH FRIDAY...DIMINISHING FRIDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 5 FEET LATE TONIGHT AND 4 TO 6 FEET ON FRIDAY. WAVES DIMINISHING TO 3 TO 4 FEET BY MID EVENING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-090400- /O.CON.KMKX.SC.Y.0083.151009T1200Z-151010T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 249 PM CDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY... * WINDS: INCREASING TO 15 TO 25 KNOTS BY SUNRISE FRIDAY... DIMINISHING FRIDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 4 FEET LATE TONIGHT AND 4 TO 6 FEET ON FRIDAY. WAVES DIMINISHING TO 3 TO 4 FEET FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-090400- /O.CON.KMKX.SC.Y.0083.151009T1200Z-151009T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 249 PM CDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM CDT FRIDAY... * WINDS: INCREASING TO 15 TO 25 KNOTS BY SUNRISE FRIDAY... DIMINISHING FRIDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 4 FEET LATE TONIGHT AND 3 TO 5 FEET ON FRIDAY. WAVES DIMINISHING TO 3 TO 4 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
697 WHUS73 KMKX 090321 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1021 PM CDT THU OCT 8 2015 ...BRISK NORTHERLY WINDS ARRIVE LATE TONIGHT AND FRIDAY... .LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL CONTINUE TO TRACK ACROSS LAKE MICHIGAN THIS EVENING. BRISK NORTHERLY WINDS WILL ARRIVE IN THE WAKE OF THE LOW LATER TONIGHT AND CONTINUE THROUGH FRIDAY. LOOK FOR WAVES TO BUILD TO 4 TO 6 FEET BY FRIDAY MORNING...DIMINISHING BY FRIDAY EVENING AS WINDS SUBSIDE. LMZ646-091130- /O.CON.KMKX.SC.Y.0083.151009T1000Z-151010T0300Z/ WIND POINT WI TO WINTHROP HARBOR IL- 1021 PM CDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 10 PM CDT FRIDAY... * WINDS: INCREASING TO 15 TO 25 KNOTS LATE TONIGHT THROUGH FRIDAY...DIMINISHING FRIDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 5 FEET LATE TONIGHT AND 4 TO 6 FEET ON FRIDAY. WAVES DIMINISHING TO 3 TO 4 FEET BY MID EVENING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-091130- /O.CON.KMKX.SC.Y.0083.151009T1200Z-151010T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 1021 PM CDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY... * WINDS: INCREASING TO 15 TO 25 KNOTS BY SUNRISE FRIDAY... DIMINISHING FRIDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 4 FEET LATE TONIGHT AND 4 TO 6 FEET ON FRIDAY. WAVES DIMINISHING TO 3 TO 4 FEET FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-091130- /O.CON.KMKX.SC.Y.0083.151009T1200Z-151009T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 1021 PM CDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM CDT FRIDAY... * WINDS: INCREASING TO 15 TO 25 KNOTS BY SUNRISE FRIDAY... DIMINISHING FRIDAY AFTERNOON. * WAVES: WAVES BUILDING TO 3 TO 4 FEET LATE TONIGHT AND 3 TO 5 FEET ON FRIDAY. WAVES DIMINISHING TO 3 TO 4 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
803 WHUS73 KMKX 090803 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 303 AM CDT FRI OCT 9 2015 ...BRISK NORTHERLY WINDS TODAY... .BRISK NORTHERLY WINDS CAN BE EXPECTED TODAY DUE TO A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE EAST AND HIGH PRESSURE BUILDING IN FROM THE WEST. THAT GRADIENT WILL RELAX THIS AFTERNOON AS THE HIGH MOVES IN...RESULTING IN DECREASING WINDS. WAVES WILL BE SLOWER TO SUBSIDE. LMZ646-091615- /O.EXT.KMKX.SC.Y.0083.151009T0803Z-151010T0300Z/ WIND POINT WI TO WINTHROP HARBOR IL- 303 AM CDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: 15 TO 25 KNOTS...DIMINISHING LATER THIS AFTERNOON. * WAVES: WAVES BUILDING TO 4 TO 6 FEET TODAY...DIMINISHING TO 3 TO 4 FEET BY MID EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-091615- /O.EXT.KMKX.SC.Y.0083.151009T0803Z-151010T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 303 AM CDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: 15 TO 25 KNOTS...DIMINISHING THIS AFTERNOON. * WAVES: WAVES BUILDING TO 4 TO 6 FEET...DIMINISHING TO 3 TO 4 FEET BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-091615- /O.EXT.KMKX.SC.Y.0083.151009T0803Z-151009T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 303 AM CDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: 15 TO 25 KNOTS...DIMINISHING EARLY THIS AFTERNOON. * WAVES: WAVES 3 TO 5 FEET...DIMINISHING TO 3 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
234 WHUS73 KMKX 091448 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 948 AM CDT FRI OCT 9 2015 DEFAULT OVERVIEW SECTION LMZ646-092200- /O.EXT.KMKX.SC.Y.0083.000000T0000Z-151010T0000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 948 AM CDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH 10 TO 20 KNOTS...WITH A FEW GUSTS TO 25 KNOTS THIS MORNING...BECOMING 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: WAVES 4 TO 6 FEET THIS MORNING...SUBSIDING TO 3 TO 4 FEET BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-092200- /O.CON.KMKX.SC.Y.0083.000000T0000Z-151010T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 948 AM CDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTH 10 TO 20 KNOTS...BECOMING 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: WAVES 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-092100- /O.CON.KMKX.SC.Y.0083.000000T0000Z-151009T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 948 AM CDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: 10 TO 20 KNOTS...BECOMING 10 TO 15 KNOTS EARLY THIS AFTERNOON. * WAVES: WAVES 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
967 WHUS73 KMKX 091448 CCA MWWMKX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 948 AM CDT FRI OCT 9 2015 ...WINDS AND WAVES WILL SLOWLY SUBSIDE THROUGH THE DAY... NORTH WINDS WILL CONTINUE TO EASE THROUGH THE MORNING INTO THIS AFTERNOON. THE LOWERING WINDS WILL ALLOW WAVES TO SUBSIDE BELOW SMALL CRAFT LEVELS BY EARLY THIS EVENING. LMZ646-092200- /O.EXT.KMKX.SC.Y.0083.000000T0000Z-151010T0000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 948 AM CDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH 10 TO 20 KNOTS...WITH A FEW GUSTS TO 25 KNOTS THIS MORNING...BECOMING 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: WAVES 4 TO 6 FEET THIS MORNING...SUBSIDING TO 3 TO 4 FEET BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-092200- /O.CON.KMKX.SC.Y.0083.000000T0000Z-151010T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 948 AM CDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTH 10 TO 20 KNOTS...BECOMING 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: WAVES 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-092100- /O.CON.KMKX.SC.Y.0083.000000T0000Z-151009T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 948 AM CDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: 10 TO 20 KNOTS...BECOMING 10 TO 15 KNOTS EARLY THIS AFTERNOON. * WAVES: WAVES 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CORRECTED TO ADD SYNOPSIS. REM WWW.WEATHER.GOV/MKX
745 WHUS73 KMKX 092040 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 PM CDT FRI OCT 9 2015 ...WAVES WILL SUBSIDE BY EARLY THIS EVENING... NORTH WINDS WILL CONTINUE TO WEAKEN INTO EARLY THIS EVENING. THIS WILL ALLOW WAVES TO SUBSIDE BELOW SMALL CRAFT ADVISORY LEVELS BY EARLY THIS EVENING. LMZ643-092145- /O.EXP.KMKX.SC.Y.0083.000000T0000Z-151009T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 340 PM CDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... WINDS HAVE WEAKENED...AND WAVES HAVE SUBSIDED BELOW 4 FEET. THUS...THE SMALL CRAFT ADVISORY WILL ALLOWED TO EXPIRE AT 4 PM CDT THIS AFTERNOON. $$ LMZ644>646-100000- /O.CON.KMKX.SC.Y.0083.000000T0000Z-151010T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 PM CDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTH 10 TO 20 KNOTS...DECREASING TO 5 TO 10 KNOTS BY EARLY THIS EVENING. * WAVES: WAVES 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
543 WHUS73 KMKX 092358 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 658 PM CDT FRI OCT 9 2015 LMZ644>646-100100- /O.EXP.KMKX.SC.Y.0083.000000T0000Z-151010T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 658 PM CDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WINDS AND WAVES ARE SUBSIDING THIS EVENING AS HIGH PRESSURE SETTLES OVER THE AREA. THUS THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. FOUR FOOT WAVES ARE EXPECTED EARLY THIS EVENING SOUTH OF NORTH POINT LIGHTHOUSE BUT WILL SUBSIDE TO 2 FEET BY MIDNIGHT. $$ MG WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 9:30 PM CDT, 5 hours 42 minutes earlier.
Area forecast discussion, Oct 7, 9:30 PM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 PM CDT WED OCT 7 2015 .UPDATE... THE 00Z NAM IS JUST A LITTLE SLOWER WITH THE COLD FRONT PASSAGE THURSDAY AFTERNOON. && .AVIATION/06Z TAFS/... HIGH PRESSURE OVER THE GREAT LAKES WILL MOVE EAST TONIGHT. THERE WILL BE MAINLY SCATTERED CLOUDS AROUND 15 HUNDRED FEET NEAR THE LAKE OTHERWISE INCREASING MID/HIGH CLOUDS. MAINLY VFR CONDITIONS. SOME MVFR IN SHOWERS/SCATTERED THUNDERSTORMS THURSDAY AFTERNOON. A SURFACE LOW TRACKS INTO CENTRAL MN DURING THE EARLY MORNING HOURS. SHOWERS ASSOCIATED WITH THIS LOW ARE EXPECTED TO REMAIN NW OF SOUTHERN WISCONSIN TONIGHT. EXPECT BEST SHOWER AND ISOLATED THUNDERSTORM POTENTIAL TO BE WITH THE COLD FRONT THURSDAY AFTERNOON WITH MORNING PRECIPITATION MORE LIKELY FURTHER NORTH OF TAF SITES IN CLOSER PROXIMITY TO FORCING ASSOCIATED WITH THE 850 MB LOW LEVEL JET. SOUTHWEST WINDS WILL PICK UP ON THURSDAY AHEAD OF THE SURFACE LOW AS IT TRACKS THROUGH CENTRAL/NORTHERN WISCONSIN. && .MARINE... INCREASING SOUTH WINDS THURSDAY WILL APPROACH SMALL CRAFT ADVISORY CONDITIONS. THERE IS A CHANCE OF THUNDERSTORMS WITH A COLD FRONT THAT WILL EXIT SOUTHEAST WISCONSIN EARLY THURSDAY EVENING. NORTH WINDS AND INCREASING WAVES BEHIND THE FRONT MAY REACH SMALL CRAFT ADVISORY CONDITIONS LATER THURSDAY NIGHT AND FRIDAY. && .PREV DISCUSSION... /ISSUED / SHORT TERM... TONIGHT - CONFIDENCE...MEDIUM TO HIGH QUIET NIGHT EXPECTED AS SURFACE HIGH GRADUALLY SHIFTS OFF TO THE EAST AND GIVES WAY TO INFLUENCE OF APPROACHING SHORTWAVE FROM THE DAKOTAS. SURFACE LOW PROGGD TO MOVE INTO MN WITH FOCUS OF PRECIP TIED TO THE WAA REGIME AHEAD OF THIS SYSTEM. THIS KEEPS PRECIP POTENTIAL ACRS MN INTO NW WI. WITH THE LOW DRAWING CLOSER AS THE NIGHT WEARS ON...THE GRADUAL INCREASE IN CLOUDS AND EVOLVING SOUTH WINDS SHOULD ALLOW THE USUAL DIURNAL TEMP DROPOFF TO STABILIZE A BIT LATER IN THE NIGHT. THURSDAY - CONFIDENCE...MEDIUM MAIN FOCUS IS ON PRECIP TRENDS ASSOCIATED WITH SURFACE LOW AND MID LEVEL SHORTWAVE. LOW IS PROGGD TO SHIFT FROM EC MN TO NRN LWR MI BY 00Z. FORCING ASSOC WITH 850 LLJ FOCUSES TO OUR NE AND LIFTS OUT PRETTY QUICK DURING THE DAY AND QPF PROGS ARE SOMEWHAT REFLECTIVE OF THE DIMINISHING INFLUENCE OF THE LLJ WITH TIME WITH MODELS TRENDING TOWARDS LESS QPF IN THE AFTN. HOWEVER STILL HAVE FORCING PARAMETERS OF RRQ UPPER JET... MID LEVEL WAVE AND SURFACE/850 FRONTS. BUFKIT STILL SHOWING SOME CAPE AND THERE IS DECENT SHEAR WITH SOME LI/S PROGGD SLIGHTLY NEGATIVE. HOWEVER ANY AFTN INSTAB BASED ON SOME AFTN SUN. SO STILL ENOUGH GOING FOR THIS TO MAINTAIN THE MENTION OF THUNDER AND IN CONJUNCTION WITH SPC MRGL RISK AREA AS WELL. THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE IS HIGH. SOUTHERN WISCONSIN IS IN THE RIGHT ENTRANCE REGION OF THE JET AHEAD OF THE APPROACHING UPPER TROUGH THURSDAY NIGHT. THE TROUGH AXIS FINALLY EXITS SOUTHEAST WISCONSIN FRIDAY AFTERNOON. MAINLY WEAK UPPER DIVERGENCE AND 700 MB UPWARD MOTION THURSDAY NIGHT WITH UPPER CONVERGENCE FRIDAY AND DOWNWARD MOTION FRIDAY. 700 MB RH DRIES EARLY THURSDAY EVENING AND IS VERY DRY FRIDAY. 925/850 MB RH IS RATHER HIGH BEHIND THE EXITING TROUGH BUT DOES DRY ESPECIALLY AT 925 MB FRIDAY AFTERNOON. THE SURFACE COLD FRONT EXITS THE KENOSHA AREA BY EARLY THURSDAY EVENING. LOW LEVEL COLD AIR ADVECTION OCCURS THROUGH FRIDAY MORNING. FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE IS HIGH. THE JET ON THE BACK SIDE OF THE TROUGH MOVES ACROSS THE UPPER GREAT LAKES AS AN UPSTREAM RIDGE BUILDS ACROSS THE ROCKIES INTO THE NORTHERN PLAINS. UPPER LEVEL DIVERGENCE MOVES ACROSS SOUTHERN WISCONSIN FRIDAY EVENING THEN BECOMES NEUTRAL. 700 MB RH REMAINS DRY BUT DOES INCREASE A LITTLE SATURDAY AFTERNOON. MODERATE WARM AIR ADVECTION BEGINS SATURDAY. THE CENTER OF THE SURFACE HIGH IS ACROSS THE AREA FRIDAY EVENING. PRECIPITABLE WATER VALUES ARE LOW. TEMPERATURES WILL BE RATHER COOL...BUT ONLY PATCHY FROST POTENTIAL IN A FEW LOW AREAS...SO DO NOT ANTICIPATE ANY FROST HEADLINES. LONG TERM... SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE IS HIGH. THE UPPER JET BECOMES ZONAL ACROSS FAR SOUTHERN CANADA SATURDAY AS A SHORTWAVE MOVES TOWARD THE NORTHERN PLAINS SUNDAY. A BRISK LOW LEVEL SOUTHWEST TO SOUTH FLOW OCCURS ALONG WITH WARM AIR ADVECTION. MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM. THE SHORTWAVE REACHES THE UPPER GREAT LAKES MONDAY AS IT STRENGTHENS. THIS A A LITTLE SLOWER ON THE ECMWF...BUT ALSO DIGS FARTHER SOUTH INTO WISCONSIN. BY MONDAY THE TOUGH MOVES OFF TO THE EAST WITH A WEST/NORTHWEST FLOW ACROSS THE UPPER MIDWEST. BY WEDNESDAY THE ECMWF IS MORE ZONAL. BOTH THE GFS AND ECMWF KEEP MUCH OF THE PRECIPITATION CLOSER TO THE LOW TO THE NORTH. ALTHOUGH THE ECMWF DOES HAVE SOME LIGHT PRECIPITATION FAR EAST JUST BEHIND A COLD FRONT MONDAY AFTERNOON. AVIATION/00Z TAFS/... HIGH PRESSURE IN CONTROL THROUGH THIS EVENING BEFORE SHIFTING EAST OVERNIGHT. LAKE INDUCED CLOUDINESS BRUSHING THE SHORE AND ALONG INLAND CONVERGENCE ZONE. MEANWHILE SURFACE LOW TRACKS INTO CNTRL MN BY 12Z THURSDAY. PRECIP ASSOCIATED WITH THIS LOW EXPECTED TO REMAIN NW OF SRN WI TONIGHT. EXPECT BEST SHRA/ISOLD TSRA POTENTIAL TO BE WITH THE COLD FRONT FROM LATE THURSDAY MORNING INTO THE AFTERNOON HOURS WITH MORNING ACTIVITY MORE LIKELY FURTHER NORTH OF TAF SITES IN CLOSER PROXIMITY TO FORCING ASSOC 850 LLJ. SW WINDS WILL PICK UP ON THURSDAY AHEAD OF THE SURFACE LOW AS IT TRACKS THROUGH NRN WI. MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. TONIGHT/THURSDAY AND AVIATION/MARINE...COLLAR && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...HENTZ TONIGHT/THURSDAY AND AVIATION/MARINE...COLLAR THURSDAY NIGHT THROUGH WEDNESDAY...HENTZ
Hazardous weather outlook, Oct 7, 3:20 PM CDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CDT WED OCT 7 2015 WIZ046-047-051-052-056>060-062>072-082030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 320 PM CDT WED OCT 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS ON THURSDAY AS A COLD FRONT APPROACHES. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE FROM LONE ROCK TO WATERTOWN TO WEST OF KENOSHA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-082030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 PM CDT WED OCT 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS ON THURSDAY AS A COLD FRONT APPROACHES. SOUTH WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS THURSDAY... THEN FROM THURSDAY EVENING INTO FRIDAY MORNING BEHIND A COLD FRONT. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.